MAUDE Adverse Event Report: ASAHI INTECC REGALIA XS 1.0; GUIDE WIRE

ASAHI INTECC REGALIA XS 1.0; GUIDE WIRE
Catalog Number PAGP140300
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 05/01/2025
Type of Reportable Event Malfunction
Event or Problem Description
Physican was working on the pedal loop with a quickcross and regailia xs wire.Wire got stuck and broke apart when removing the wire.30mm of the wire was left in the patient's leg.The procedure ended with the physicians ballooning the wire in the vessel.No attempt was made to remove due to the caliber size of the vessel.The patient was fine and discharged.

Brand Name
REGALIA XS 1.0
Common Device Name
GUIDE WIRE
Manufacturer (Section D)
ASAHI INTECC
3-100 akatsuki-cho
seto, aichi 489-0 071
JA  489-0071
MDR Report Key22020904
Report Number3004718255-2025-00380
Device Sequence Number9504493
Product Code DQX
UDI-Device Identifier04547327088312
UDI-Public(01)04547327088312(17)270531(10)240604A06F
Combination Product (Y/N)N
Initial Reporter StateNM
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/14/2025
Report Date (Section F) 05/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberPAGP140300
Device Lot Number240604A06F
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date05/07/2025
Device Age1 YR
Event Location Hospital
Date Report to Manufacturer05/14/2025
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date05/14/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age66 YR
Patient SexMale
Patient Weight66 KG
Date Report Sent to FDA05/14/2025